MathSciNet Relay Station
MathSciNet bibliographic data
MR1041402 62E15
Cifarelli, Donato Michele; Regazzini, Eugenio Distribution functions of means of a Dirichlet process. Ann. Statist. 18 (1990), no. 1, 429–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement